Glasnik Matematicki, Vol. 39, No.1 (2004), 171-183.
SPANS OF CONTINUA RELATED TO INDENTED CIRCLES
University of Louisiana at Lafayette, Lafayette, Louisiana, USA
Abstract. Let X be a special type of simple closed
curve in the plane known as an indented circle.
Let Y be a continuum which is
X ∪ V,
where V is the bounded component of
R2 - X.
We show that
where τ is the
span σ surjective span σ*, semispan
symmetric span s or the surjective
symmetric span s*.
2000 Mathematics Subject Classification.
Key words and phrases. Continua, simple closed curves,
Full text (PDF) (free access)
Glasnik Matematicki Home Page